# SDR RAIA2020011680004

- Difficulty date: January 8, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER BELLY SKIN HAS DENT AT FRAME 25 AT 6 O'CLOCK POSITION-          REPAIRED FWD LWR BELLY SKIN AT FR 25.
